# SDR ARWA20032101

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 66,770 hours, 29,729 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FOUND NR 4 SPOILER STILL UP ON RIGHT WING, NR 2 SPOILER FLOATING AND WILL NOT REACT TO INPUTS ON RIGHT WING AND THE RIGHT WING MOVES VERY SLOWLY.
